# SDR HALA2023020600002

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 8,498 hours, 2,023 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAV SMOKE WARNING IN FLIGHT. PERFORMED LAVATORY SMOKE TEST IAW TSM 26-17-00-810-804-A. TEST PASSED, OPS CHECK GOOD. NO DEFECTS NOTED. A/C OK TO CONTINUE.
